No Hpylori Detected

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Rocky999
New Member


Date Joined Jul 2012
Total Posts : 2
   Posted 7/15/2012 2:33 AM (GMT -6)   
Hi All,

I need advise from you.

6 months back I was diagnosed with H-Pylori infection( ( I had pain near left rib, corner)., then doctor prescribed me with 14 days of dose. Then I was Ok after that.

Now I have some feeling that something is getting pushed near stomach area. Then I went to see another doctor as I moved to a new place, he advised for Endoscopy, I got it done. But the endoscopy results came as Mild_Gastritis, no H-Pylori infection found in the biopsy.

Now he prescribed with 14 days of course even though I don't have H-Pylori, he prescribed saying that, that organism might have not got picked in the biopsy so better go for another course of H-Pylori treatment.

Now I am little confused to take those meds or not?

Please adivse, I would really appreciate your help.

Thanks.

guddan
Regular Member


Date Joined Jun 2012
Total Posts : 32
   Posted 7/15/2012 5:32 AM (GMT -6)   
Gastritis could be because of variety of reasons (erosive, non-erosive, acute, cronic etc). Majority is due to H-pylori or usage of NSAIDS. Many times antibiotics +PPI is not able to eliminate H-pylori completely.
Not sure if the feeling that you are having is resulted into mild gastritis. Some times very low form of gastritis is not felt by the person.
Every human being is different though.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/15/2012 11:13 AM (GMT -6)   
 
I believe your Drs. statement is correct and he is treating you prophylactically for the H-Pylori organism to be sure this is not the culprit. 
 
If I was in your place I would take the medication but this is a decision you will have to make.  Good luck and I hope you feel better soon.
 
Kindly,
Kitt

~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"I am not afraid of storms for I am learning how to sail my ship" ~ Louisa May Alcott

Rocky999
New Member


Date Joined Jul 2012
Total Posts : 2
   Posted 7/15/2012 9:01 PM (GMT -6)   
Thank You Guddan and Skitt, I really appreciate you guys for replies. :)

Skitt, even I am planning to go for that medicine but the question is if I take that medicine and assume that I don't have H-Pylori then will there be any side affects? Just curious.

Thank alot guys.. :)

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/16/2012 6:30 AM (GMT -6)   
Rocky,
 
You did not post what the medication is that you are planning on taking but if it is the same as your first round for H-Pylori and you tolerated it then you will most likely be OK.  Of course nobody can gaurantee that your won't have any side effects like any medication we take. 
 
Good luck and hope all goes well for you.
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"I am not afraid of storms for I am learning how to sail my ship" ~ Louisa May Alcott
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, April 24, 2018 3:12 PM (GMT -6)
There are a total of 2,955,166 posts in 324,195 threads.
View Active Threads


Who's Online
This forum has 162216 registered members. Please welcome our newest member, gpwwright.
387 Guest(s), 11 Registered Member(s) are currently online.  Details
fishface, sandyfeet, Ron3107, Gemlin, Flying Bookman, Girlie, getting by, kit49, napoleon dynamite, Scooterbuglyme, IntestinalWasps